GoodSense® Ibuprofen PM Image

GoodSense® Ibuprofen PM

Pain Relief and a Sleep-Aid

Compare to the active ingredients in Advil® PM Caplets. GoodSense® Ibuprofen PM contains a combination of a pain reliever and a nighttime sleep-aid for adults and children 12 years and over.

GoodSense® Ibuprofen PM contains Ibuprofen 200 mg and Diphenhydramine Citrate 38 mg. It is used for relief of occasional sleeplessness when associated with minor aches and pains. GoodSense® Ibuprofen PM does not contain gluten.

What is pain? The International Association for the Study of Pain defines it as: An unpleasant sensory and emotional experience associated with actual or potential tissue damage, or described in terms of such damage.

Not getting enough sleep can make pain worse or pain can prevent a good night’s sleep. Practicing good bedtime habits by going to sleep and waking up on a regular schedule may be helpful. Here are a few tips to help you:

  • Stick to a sleep schedule; go to bed and wake up at the same time every day.
  • Avoid caffeine and nicotine.
  • Don’t exercise too late in the day.
  • Avoid alcoholic drinks before bed.
  • Avoid large meals and beverages late at night.
  • Don’t take a nap after 3 p.m.
  • Relax before bed; for example, take a hot bath.
  • Create a good sleeping environment. Get rid of distractions such as noises, bright lights, an uncomfortable bed, or a TV or computer in the bedroom.
  • See a doctor if you have continued trouble sleeping.

Source: National Institues of Health

What’s Inside:

Active ingredients (in each caplet): Diphenhydramine citrate 38 mg, nighttime sleep-aid; Ibuprofen 200 mg (NSAID)*, pain reliever.
*nonsteroidal anti-inflammatory drug

Inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, FD&C blue no. 2 aluminum lake, glyceryl behenate, hydroxypropyl cellulose, iron oxide black, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, pregelatinized starch, talc, titanium dioxide. 

Directions

  • Do not take more than directed.
  • Adults and children 12 years and over: take 2 caplets at bedtime.
  • Do not take more than 2 caplets in 24 hours.